# SDR FDEA201208062860

- Difficulty date: August 6, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 29,956 hours, 17,607 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N200418
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 1280 CHAFED.  CHAFE REMOVED IAW SRM 51-10-02 REV. 106 AND   FRAME REPAIRED IAW SRM 53-00-07 FIG.201, REPAIR 3, REV.106. REPAIR IS MAJOR.
